# SDR SWAA2021093015507

- Difficulty date: September 7, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 50,751 hours, 33,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS500C BTW STR25L TO STR26L FWD CARGO COMPARTMENT ; 2021-403670 / [01] REMOVED ANGLE LOCATED BS500C BTW STR25L TO STR26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 DUE TO NO FOUND ALLOWABLE DAMAGE ON SRM LENGTH OF CRACK IS 0.696 INCH AND PERFORMED VISUAL INSPECTION ON AREA AND NO FOUND DAMAGE TOOL USED CALIPER P/N: 500-752-20 S/N: B20317422 DUE DATE 05AUG22; [02] STEP 1 COMPLETED; [03] DRILLED NEW ANGLE LOCATED BS500C BTW STR25L TO STR26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-05; [04] OBTAINED OK TO INSTALL NEW ANGLE AND FASTENER LOCATED BS500C BTW STR25L TO STR26L FWD CARGO COMPARTMENT; [05] COMPLETE STEP 3 & 4 RII  OK TO INSTALL GRANTED; [06] INSTALLED NEW ANGLE AND FASTENER LOCATED BS500C BTW STR25L TO STR26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7505 SHEET 5 REV B.; [07] REPLACED NEW ANGLE AND FASTENER LOCATED BS500C BTW STR25L TO STR26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 TEM 9; SRM 51-40-02 AND DWG 143A7505 SHEET 5 REV B.; [08] STEP 6 AND 7 COMPLETED RII JOB COMPLETED RII
